# SDR 04FDEA02558

- Difficulty date: August 24, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 42,495 hours, 18,382 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A252791
- Part serial: M465
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL TAKEOFF RETRACTED GEAR AND LT MLG REMAINED DOWN AND LOCKED WITH RED UNLOCK LIGHT ILLUMINATED ON BOTH LANDING GEAR PANELS.  PLACED GEAR HANDLE DOWN AND GOT 3 GREEN NO RED LANDED UNEVENTFUL SYSTEM 1 SELECTED.  PER FLIGHT CREW DEBRIEF, THE DOOR OPEN LIGHT WAS NOT ILLUMINATED AT ANY POINT DURING THE ATTEMPTED GEAR RETRACTION OR THE SUBSEQUENT GEAR EXTENSION.  PERFORMED MEMORY RECALL TEST ON PROXIMITY DETECTOR UNIT WITH NO FAULTS RECORDED.  ALSO PERFORMED SYSTEM TEST ON SAME UNIT WITH RESULTS COMING BACK NORMAL.  TROUBLESHOOTING TO CONTINUE.  PERFORMED GENERAL ADJ/TEST PER A310-200 COMPLETED MAIN GEAR SEQUENCE VALVE PER A310-200 MM 32-31-37-4.  PERFORMED GEAR SWING INDICATIONS NORMAL.
